Discussions that mention synthroid

Thyroid Disorders board


Hi,
After a TT and RAI last summer, I have been trying to get regulated on my meds. I started out on 150mcg Synthroid, then went down to 100mcg-then to 125mcg. Well, I've been taking 125mcg for a little over 2 months and I am very hyper. My most recent TSH was 0.04 and this was a month ago. I just called and talked to my Radiation Onc's nurse and I guess they never received these labs from my Neurologist. So, now they're lowering my dose back to 100mcg.

I am a little worried about the symptoms I'm having. My Neuro didn't think my symptoms were due to my synthroid being too high, but after talking to my Rad Onc's nurse I think they are. Of course I am feeling very jittery and anxious, but I am also having a very fast heart beat. I usually have a fast heart rate upon standing(have had this for the last several months), but for the last few days it has been fast constantly. I wore my heart monitor to bed last night and my heart rate didn't drop below 103 all night-the highest being 128. Now, this morning it's running 115 at rest and 130-140 just walking around the house.

My question is-Can this be dangerous? I know it will take awhile for the old dose to get out of my system, so I'm a little worried that these symptoms will keep getting worse for awhile. I keep having these adrenaline surges, as well. It's a very scary feeling. Also, I do take a beta blocker for my tachycardia, but it doesn't seem to be helping. I'm not sure what else to do-my Dr. didn't seem too concerned.
Thanks for any replys. :) hilery